# SDR USAABB97074

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND ALL EMERGENCY PATH LIGHTS, THE FORWARD RIGHT EMERGENCY EXIT IDENTIFIED AND THE AFT LEFT EMERGENCY IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED ALL TEN FLOOR PATH LIGHTING BATTERIES AND BOTH EXIT IDENTIFIER ASSEMBLIES.  (M)
